# SDR UIEA2021060901303

- Difficulty date: June 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,806 hours, 18,426 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Part number: 22YA012D1203S
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN APPROX 30 MIN AFTER START, APU FAULT MESSAGE.  TROUBLESHOT PER B767 FIM 49-11 TREE 909 GEN FILTER MSG ON ECU - APU INOP - ITEM PLACED ON DMI 148253 IAW MEL 49-11-01A, CAT C, DUE 19 JUN21.  C/W AP-20109, PERFORMED AMM 49-20-00 GVI TASK NO FAULTS/BLOCKAGES. PERFORMED FIM 49-11 FT 987, NO FAULTS FOUND, WHILE PERFORMING FIM 49-11 FT 998,  FOUND PIN 2 PUSHED AT P20 PLUG REF WDM 49-14-11 ALSO FOUND DIFFERENTIAL PRESSURE SWITCH TO BE FAULTY, PLUG P20 AND DIFFERENTIAL PRESSURE SWITCH ON ORDER, DMI REMAINS OPEN.  LP 1306177, ITEM M14: REMOVED AND REPLACED P20 PLUG AT GENERATOR OIL FILTER-DIFFERENTIAL SWITCH PER WDM 49-14-11, SWPM 20-74-20, AND AMM 49-27-15 FOR OPS CHECK.  LP 1306177, ITEM M15: REMOVED AND REPLACED GENERATOR OIL FILTER-DIFFERENTIAL SWITCH IAW B767-300 AMM 49-27-15 ( S/N OFF: 90-50625-637, P/N OFF: 3876048-3  ), OPS CHECK, NO FAULTS AT THIS TIME. THIS CLEARS DMI # 148253. MCC NOTIFIED. ALL PLACARDS REMOVED.  )
